Affordable Access

Publisher Website

Double linearization theory of three-dimensional cascades with vibrating blades under spanwise-nonuniform mean loading, I: Subsonic flow

Authors
Journal
Journal of Sound and Vibration
0022-460X
Publisher
Elsevier
Publication Date
Volume
148
Issue
1
Identifiers
DOI: 10.1016/0022-460x(91)90820-a

Abstract

Abstract The improved double linearization theory is extended to three-dimensional subsonic cascades in order to study three-dimensional effects upon the unsteady aerodynamic forces on vibrating blades under spanwise-nonuniform mean loading. Two kinds of unsteady spanwise aerodynamic forces arise due to non-zero mean loading. One is proportional to the blade inclination times the steady pressure difference between upper and lower blade surfaces. Another is the aerodynamic force which acts on the streamwise component of steady bound vortices moving with the blades relative to the undisturbed fluid. Numerical examples which illustrate the comparison between the present theory and the strip theory are presented, and some features of the three-dimensional effects of nonuniform mean loading on the unsteady aerodynamic response are made clear.

There are no comments yet on this publication. Be the first to share your thoughts.